Advertisement

© 1985

Asymptotic Expansions for Pseudodifferential Operators on Bounded Domains

  • Authors
Book

Part of the Lecture Notes in Mathematics book series (LNM, volume 1152)

Table of contents

  1. Front Matter
    Pages I-V
  2. Harold Widom
    Pages 1-15
  3. Harold Widom
    Pages 16-35
  4. Harold Widom
    Pages 36-41
  5. Harold Widom
    Pages 42-44
  6. Harold Widom
    Pages 45-64
  7. Harold Widom
    Pages 102-147
  8. Back Matter
    Pages 148-150

About this book

Keywords

Domains Operators derivation differential operator form proof pseudodifferential operator pseudodifferential operators

Bibliographic information

  • Book Title Asymptotic Expansions for Pseudodifferential Operators on Bounded Domains
  • Authors Harold Widom
  • Series Title Lecture Notes in Mathematics
  • Series Abbreviated Title Lecture Notes in Mathematics
  • DOI https://doi.org/10.1007/BFb0075033
  • Copyright Information Springer-Verlag Berlin Heidelberg 1985
  • Publisher Name Springer, Berlin, Heidelberg
  • eBook Packages Springer Book Archive
  • Softcover ISBN 978-3-540-15701-4
  • eBook ISBN 978-3-540-39641-3
  • Series ISSN 0075-8434
  • Series E-ISSN 1617-9692
  • Edition Number 1
  • Number of Pages VI, 150
  • Number of Illustrations 0 b/w illustrations, 0 illustrations in colour
  • Topics Analysis
  • Buy this book on publisher's site
Industry Sectors
Aerospace
Finance, Business & Banking
IT & Software